Probability measure functors preserving infinite-dimensional spaces

Nhu Nguyen; Katsuro Sakai

Colloquium Mathematicae (1996)

  • Volume: 70, Issue: 2, page 291-304
  • ISSN: 0010-1354

How to cite


Nguyen, Nhu, and Sakai, Katsuro. "Probability measure functors preserving infinite-dimensional spaces." Colloquium Mathematicae 70.2 (1996): 291-304. <>.

author = {Nguyen, Nhu, Sakai, Katsuro},
journal = {Colloquium Mathematicae},
keywords = {pseudo-interior; probability measure functor; $l_\{2\}$; $l_\{2\} × l_\{2\}^\{f\}$; radial-interior; hyperspace; σ; G-symmetric power; $l_\{2\}^\{f\}$; support; $(l_\{2\}^\{f\})^\{ω\}$; the Hilbert cube; Hilbert cube; radial interior; probability measures; functor},
language = {eng},
number = {2},
pages = {291-304},
title = {Probability measure functors preserving infinite-dimensional spaces},
url = {},
volume = {70},
year = {1996},

AU - Nguyen, Nhu
AU - Sakai, Katsuro
TI - Probability measure functors preserving infinite-dimensional spaces
JO - Colloquium Mathematicae
PY - 1996
VL - 70
IS - 2
SP - 291
EP - 304
LA - eng
KW - pseudo-interior; probability measure functor; $l_{2}$; $l_{2} × l_{2}^{f}$; radial-interior; hyperspace; σ; G-symmetric power; $l_{2}^{f}$; support; $(l_{2}^{f})^{ω}$; the Hilbert cube; Hilbert cube; radial interior; probability measures; functor
UR -
ER -


  1. [An] R. D. Anderson, On sigma-compact subsets of infinite-dimensional spaces, unpublished. 
  2. [Ch] T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426. Zbl0208.51903
  3. [Cu] D. W. Curtis, Boundary sets in the Hilbert cube, Topology Appl. 20 (1985), 201-221. Zbl0575.57008
  4. [CDM] R. Cauty, T. Dobrowolski and W. Marciszewski, A contribution to the topological classification of the spaces C p ( X ) , Fund. Math. 142 (1993), 269-301. Zbl0813.54009
  5. [Dij] J. J. Dijkstra, Fake topological Hilbert spaces and characterizations of dimension in terms of negligibility, CWI Tract 2, Math. Centrum, Amsterdam, 1984. 
  6. [DM] J. J. Dijkstra and J. Mogilski, The topological product structure of systems of Lebesgue spaces, Math. Ann. 290 (1991), 527-543. Zbl0734.46013
  7. [DS] T. Dobrowolski and K. Sakai, Spaces of measures on metrizable spaces, preprint. Zbl0860.46014
  8. [Fe1] V. V. Fedorchuk, Probability measures and absolute retracts, Dokl. Akad. Nauk SSSR 255 (1980), 1329-1333 (in Russian); English transl.: Soviet Math. Dokl. 22 (1980), 849-853. 
  9. [Fe2] V. V. Fedorchuk, Covariant functors in the category of compacta, absolute retracts, and Q-manifolds, Uspekhi Mat. Nauk 36 (3) (1981), 177-195 (in Russian); English transl.: Russian Math. Surveys 36 (3) (1981), 211-233. 
  10. [Fe3] V. V. Fedorchuk, Probability measures in topology, Uspekhi Mat. Nauk 46 (1) (1991), 41-80 (in Russian); English transl.: Russian Math. Surveys 46 (1) (1991), 45-93. 
  11. [He] D. W. Henderson, Corrections and extensions of two papers about infinite-dimensional manifolds, Gen. Topology Appl. 1 (1971), 321-327. Zbl0227.57003
  12. [HS] D. W. Henderson and R. M. Schori, Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1970), 121-124. Zbl0194.55602
  13. [vM1] J. van Mill, Domain invariance in infinite-dimensional linear spaces, Proc. Amer. Math. Soc. 101 (1987), 173-180. Zbl0627.57016
  14. [vM2] J. van Mill, Topological equivalence of certain function spaces, Compositio Math. 63 (1987), 159-188. Zbl0634.54011
  15. [vM3] J. van Mill, Infinite-Dimensional Topology - Prerequisites and Introduction, North-Holland Math. Library 43, North-Holland, Amsterdam, 1989. 
  16. [Na] S. B. Nadler Jr., Hyperspaces of Sets, Monographs Textbooks Pure Appl. Math. 49, Marcel Dekker, New York, 1978. 
  17. [Ng1] Nguyen To Nhu, Orbit spaces of finite groups acting linearly on normed spaces, Bull. Polish Acad. Sci. Math. 32 (1984), 417-424. Zbl0585.47032
  18. [Ng2] Nguyen To Nhu, Hyperspaces of compact sets in metric linear spaces, Topology Appl. 22 (1986), 109-122. Zbl0613.54002
  19. [NT] Nguyen To Nhu and Ta Khac Cu, Probability measure functors preserving the ANR-property of metric spaces, Proc. Amer. Math. Soc. 106 (1989), 493-501. Zbl0719.54023
  20. [Sa1] K. Sakai, Embeddings of infinite-dimensional manifold pairs and remarks on stability and deficiency, J. Math. Soc. Japan 29 (1977), 261-280. Zbl0365.57003
  21. [SW] K. Sakai and R. Wong, On infinite-dimensional manifold triples, Trans. Amer. Math. Soc. 318 (1990), 545-555. Zbl0713.57010
  22. [To1] H. Toruńczyk, Concerning locally homotopy negligible sets and characterization of l 2 -manifolds, Fund. Math. 101 (1978), 93-110. Zbl0406.55003
  23. [To2] H. Toruńczyk, Characterizing Hilbert space topology, Fund. Math. 111 (1981), 247-262. Zbl0468.57015
  24. [Va2] V. S. Varadarajan, Weak convergence of measures on separable metric spaces, Sankhyā 19 (1958), 15-22. Zbl0082.26505
  25. [We] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35-100 (in Russian); English transl.: Amer. Math. Soc. Transl. (2) 48 (1965), 161-228. 
  26. [We] J. E. West, The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces, Pacific J. Math. 34 (1970), 257-267. Zbl0198.46001

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.